Salicylic Peel for Mild Acne (Forehead, Nose and Cheeks) - India

Acne on forehead and nose.I had 4 acne...

Acne on forehead and nose.I had 4 acne peels(salicylic peels). After the 3rd peel, the doctor suggested I take Isotroin-20(Isotretinoin 20mg). I have taken it for almost 20 days now. I see no results. Is there a fast way to remove acne?

I had mild acne. Mainly forehead and nose. Very rarely on my cheeks. I had 4 acne peels(salicylic peels). The personel at the beauty clinic removed the comedones with the white head remover. Now acne on my forehead has increased a lot. After the 3rd peel, the doctor suggested I take Isotroin-20(Isotretinoin 20mg). I ve been taking these tablets for 20 days now(one each day). I dont see a reduction in my acne. I am get painful big pus filled pimples on my forehead now and some on the edges of my temple. Does this medicine have any side effects in the long run? Is removal of comedones a regular process in the Salicylic peel? Is there any other chemical peel I can try?


3 Comments

When I began Accutane, my acne also got worse before it got better, which is to be expected. Everyone will have different side effects and results. I got very dry, chapped lips and was always thirsty. I also got a sore under my nose from also having a cold at the same time and having to blow my nose all the time. My dermatologist gave me a cream for that, which healed eventually. Like you, I want a fast result when treating my acne, but I haven't found one yet. Accutane didn't work for me after 4-5 months and maybe I'm one of those that needed to be on it longer or take a second round, because my cystic acne returned. Accutane will not get rid of blackheads or whiteheads, but that can be treated after finishing Accutane. Do not use Retin-A or other drying acne products while taking it. The skin is very fragile at this stage and even after ceasing taking it. I can't believe that one of the girls at my derm's office gave me a chemical peel after. Not supposed to be done for at least 6 months! I had major peeling and worse. I do not advise. I'm sure your doctor is doing monthly blood tests to check your liver while taking Accutane? I also got headaches the first weeks of taking it, but went away with an adjustment on times of day and amount I took. This is another side effect to be careful to monitor. I hope this was helpful.
  • Reply
You must stay on the isotretinoin for the full course in order for it to work. 20 mg. is a very light dose. The usual dose is 40 mg a day, more if you have severe acne. It has a lot of side effects that are not fun, but if you stay the course, you will have much clearer skin for a very long time. I took a course and a half at 40 mg a day. I now have one or two pimples a month and they last a shorter time than they used to. Be patient and try to stay the course.
  • Reply

I wish there was an easy answer to give you but there are a lot of different acne treatments out there. Here's a partial list: Acne treatments

I hope this helps answer some of your questions (no clue about the medication question - sorry!).

  • Reply

It had cleared up for a year. Now it is erupting...

It had cleared up for a year. Now it is erupting again :-( .. Need to spend some more money again.. bohoooo.. I am letting my derm loot me... :-( Dont know how to make my skin stronger. It starts erupting if i step out in the sun, if i apply light make-up. It just doesnt seem to stay clear.

1 Comments

Is it available to find in drugs store?
  • Reply
Name not provided

I dint get any results. Its temporary repair. Not sure about the long term side effects of the medication and the treatment

2 out of 5 stars Overall rating
Was this review helpful?